# SDR DHL2001720006

- Difficulty date: February 17, 2001
- Submitted: February 19, 2001
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5630 · Door Windows
- Part: Window
- Condition: Undertorqued
- Location: R1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOUD SQUEAL FROM R1 WINDOW, VARIED WITH AIRSPEED.  LANDED AT MCI.  RETORQUED R1 WINDOW PER B-727 REF 56-11-11, PRESSURED A/C NO SQUEAL NOTED.
